June 10, 2023
Doost Ali Mojdeh

Doost Ali Mojdeh

Degree: Professor
Address: Department of Mathematics, University of Mazandaran, Babolsar, Iran
Education: Ph.D in Mathematics (Graph Theory and Combinatorics)
Phone: 011-35302448
Faculty: Faculty of Mathematical Sciences


Title New and improved results on the signed (to- tal) k-domination number of graphs
Type Article
Bipartite graph, limited packing, open packing, signed k-domination, signed total k-domination.
Journal Discrete Mathematics, Algorithms and Applications
Researchers Doost Ali Mojdeh (First researcher) , Babak Samadi (Second researcher)


In this paper, we study the signed k-domination and its total version in graphs. By a simple uniform approach we give some new upper and lower bounds on these two parameters of a graph in terms of several different graph parameters. In this way, we can improve and generalize some results in literature. Moreover, we make use of the wellknown theorem of Tur´an [On an extremal problem in graph theory, Math. Fiz. Lapok 48 (1941) 436–452] to bound the signed total k-domination number, γt kS(G), of a Kr+1-free graph G for r ≥ 2.